# SDR AALA2019082989039

- Difficulty date: August 7, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 54,526 hours, 22,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A531062
- Condition: Worn
- Location: Bs 517-518
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN SEAT TRACK BETWEEN BS 514 AND BS 518 AT RBL 45. REPLACED SEAT TRACK PER EA 297065 AND SRM 53-00-52-1A.
